# SDR DLM88030397

- Difficulty date: April 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 40,899 hours, 33,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130387
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE (DRILL MARKS) WERE FOUND ON AFT PRESSURE BULKHEAD LOWER CAP NEAR SKIN DRAIN HOLES.  REPAIRED BY BLENDING 0.007 INCH DEPTH LHS AND 0.009 INCH DEPTH RHS PER FAA DER APPROVED REPAIR INSTRUCTIONS.
